# SDR AALA20100915TUL02

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,918 hours, 35,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED AT STATION 237 LEFT BETWEEN LONGERON 17 LEFT AND LONGERON 18 LEFT.  INSTALLED FRAME SHEAR TIE AT STATION 237 LEFT PER SRM 51-30-02, SRM 51-30-05 AND ATTACHED EA MD80-51-013003.
